# SDR SWAA2024103041526

- Difficulty date: September 24, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.90 RIB AND 8 INCH. FROM REAR SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.900 INCH. APPROX. 2024-593165<[01] STEP 5 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138103 ;CAL DUE DATE: 10-JUN-25;[02] TOOL USED ON STEP 7 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[03] PERFORMED REPAIR CAT B ON LOWER SKIN LT HORIZONTAL STABILIZER LOCATED STAB STA 189.60 TO STA 198.200 BETWEEN 20 INCHES TO 29 INCHES TO FRONT SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11.SEE INDIVIDUAL SIGN OFF BELOW;[04] CERTIFIED REPAIR PER STEP 3 RII ACCOMPLISHED
